# SDR SWAA990914

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465111
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 LE SLAT WOULD NOT FULLY RETRACT DURING FLIGHT.  REMOVED AND REPLACED NR 1 SLAT ACTUATOR PER MM.
